phone +7 (3412) 91 60 92

All Publications


Organization
Author
Part
Year
Issue
Country
City
Request results:4
Identification of the singularity of the generalized solution of the Dirichlet problem for an eikonal type equation under the conditions of minimal smoothness of a boundary set
Lebedev P.D., Uspenskii A.A.
Year:
2018
Issue:
1
Pages:
59-73
Iterative methods for minimization of the Hausdorff distance between movable polygons
Lebedev P.D., Ushakov V.N.
Year:
2017
Issue:
1
Pages:
86-97
Algorithms of optimal set covering on the planar $\mathbb{R}^2$
Lebedev P.D., Ushakov V.N.
Year:
2016
Issue:
2
Pages:
258-270
Algorithms of the best approximations of the flat sets by the union of circles
Lebedev P.D., Ushakov V.N., Uspenskii A.A.
Year:
2013
Issue:
4
Pages:
88-99